# SDR SWIA202163944

- Difficulty date: November 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED PAX DOOR AFT WEB.REF:  DWG 601R31707 REV-E, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01
